# SDR AALA202005129006

- Difficulty date: May 7, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,446 hours, 22,837 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING FUNCTIONAL CHECK FLIGHT, LANDING GEAR LEVER STICKS IN DOWN POSITION. HAS TO BE PUSHED IN TO GET RED GEAR LIGHTS TO EXTINGUISH. RIGGED LANDING GEAR CABLES LGVA AND LGVB AND ACCOMPLISHED LANDING GEAR CONTROL SYSTEM TEST PER AMM 32-31-00. (WORKING IN CONJUNCTION WITH SDR # AALA202005049008).
